A strong limit theorem of random variables taking values in Banach spaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)31-34
JournalActa Scientiarum Naturalium Universitatis Jilinensis
Volume4
StatePublished - 1990

Cite this

@article{5c6a640da45e4d138ae09230b9acfff5,
title = "A strong limit theorem of random variables taking values in Banach spaces",
author = "Tiefeng Jiang",
year = "1990",
language = "English",
volume = "4",
pages = "31--34",
journal = "Acta Scientiarum Naturalium Universitatis Jilinensis",

}

TY - JOUR

T1 - A strong limit theorem of random variables taking values in Banach spaces

AU - Jiang, Tiefeng

PY - 1990

Y1 - 1990

M3 - Article

VL - 4

SP - 31

EP - 34

JO - Acta Scientiarum Naturalium Universitatis Jilinensis

JF - Acta Scientiarum Naturalium Universitatis Jilinensis

ER -